# SDR UIEA2017011000014

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 91,142 hours, 17,811 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DID NOT START,  ATTEMPTED TWICE.  STATUS MESSAGE DISPLAYED LEFT ENGINE IGNITION SYS 2 AND 1.  RESET IGNITION CIRCUIT BREAKER, OPS CHECK NORMAL IAW AMM 74-11-00.
